# SDR DALA2024013001345

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON FLAP BEARING TRACK 2 ON I/B FLAP L/H WING (1 E/A). CORRECTIVE ACTION: REPLACED FLAP BEARING TRACK #2 ON I/B FLAP L/H WING (1 E/A) PER A320 FAM AMM 57-52-21-000-001-A AND A320 FAM AMM 57-52-21-400-001-A. (0177748)
